MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M006864540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a lighttrail 600um single laser fiber was used in a cystoscopy with bladder stone lithotripsy with laser procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the laser fiber broke during laser firing.The procedure was completed with another lighttrail 600um single use laser fiber.There was no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
LIGHTTRAIL SINGLE USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8811626
Report Number3005099803-2019-03694
Device Sequence Number19518498
Product Code GEX
UDI-Device Identifier08714729894964
UDI-Public08714729894964
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006864540
Device Catalogue Number6454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1